# SDR A6WA20124M623

- Difficulty date: December 11, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 22,142 hours, 21,720 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Right
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COLD WORKING PROCESS ON RIGHT LOWER TRUNNION FLANGE FOUND 1 EA OVERSIZED HOLES.
